Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Normal two-dimensional elliptic singularities


Author: Stephen Shing Toung Yau
Journal: Trans. Amer. Math. Soc. 254 (1979), 117-134
MSC: Primary 32C40
MathSciNet review: 539910
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a weighted dual graph such that the canonical cycle $ K'$ exists, is there a singularity corresponding to the given weighted dual graph and which has Gorenstein structure? This is one of the important problems in normal surface singularities. In this paper, we give a necessary and sufficient condition for the existence of Gorenstein structures for weakly elliptic singularities. A necessary and sufficient condition for the existence of maximally elliptic structure is also given. Hence, the above question is answered affirmatively for a special kind of singularities. We also develop a theory for those elliptic Gorenstein singularities with geometric genus equal to three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C40

Retrieve articles in all journals with MSC: 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0539910-7
PII: S 0002-9947(1979)0539910-7
Article copyright: © Copyright 1979 American Mathematical Society